# SDR GTIA2023030637009

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 27,728 hours, 12,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: No Test
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI # 3058072 R2 FLASHLIGHT WONT TEST-R/R R2 F/A FLASHLIGHT IAW CMM 25-60-13. OPS CHECK GOOD THIS CLEARS DMI # 3058072 PLACARD REMOVED MOC NOTIFIED.
